# SDR DALA2025040102457

- Difficulty date: November 2, 2024
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 31,263 hours, 2,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FRAME 17 BELOW STRINGER 45 L/H. PERFORMED TEMP SKIN PROTECTION USING HIGH SPEED TAPE REF A350 ASR 53-21-61-00004-662-A-A FIG 10. FOUND MINOR PITTING AT FASTENER WITHIN LIMITS. RESTORED FINISH PER ASR A350-A-53-00-61-01001-661A-A FIG 3. QA, PLEASE TERMINATE MONITOR (458844). CLOSED LOG AND REMOVED MONITOR INSP. (LP# 0640894)
